# SDR ABXR080105

- Difficulty date: March 2, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N205US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47690
- Aircraft time: 19,108 hours, 9,739 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Angle
- Part number: 5931960511
- Condition: Cracked
- Location: Keel Web
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL KEEL WEB UPPER ATTACH ANGLE AT STA 718 CRACKED.  REMOVED AND REPLACED FITTING IAW DC9 SRM 51-30-1 AND 51-30-5.
